# SDR SWAA2025121042546

- Difficulty date: December 3, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N8791D
- Make and model: Boeing 737-8
- Aircraft serial: 67779
- Aircraft time: 9,622 hours, 4,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY 'M1695' FAILS OPS CHECK.   REMOVED & INSTALLED A NEW AND PERFORMED OPS CHECK OF EMERGENCY LIGHT POWER SUPPLY 'M1695 FUSES IAW AMM 33-51-00. OPS CHECK GOOD.
